MathSciNet Relay Station
MathSciNet bibliographic data
MR104279 (21 #3034) 53.00
Borisov, Ju. F. The parallel translation on a smooth surface. III. (Russian) Vestnik Leningrad. Univ. 14 1959 no. 1, 34–50.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement